An inquiry for the crazies...

  1. New Member
    b18cyaaa's Avatar
    Stats
    6'2"  232 lbs.
    Join Date
    Jul 2009
    Age
    29
    Posts
    138
    Rep Power
    135
    Level
    10
    Lv. Percent
    37.24%

    Exclamation An inquiry for the crazies...


    I have been lifting for 5 years now and have taken all the natural supplements, creatine, BCAAs, Whey etc. I have never taken test boosters, PH or AAS. However, recently I moved and didn't have any equipment while suffering some fairly severe depression and anxiety issues. I gained 30 lbs of fat in 6 months. I maintained 75% of my strength.
    I might also add that I've had times in my life when I had crippling OCD, talking 5-6 hours of uncontrollable compulsions a day (13 years old). I am currently on 2 anti depressants and 1 anti- psychotic.In a bit of desperation attempt to get back into it I started taking Animal Stak and Animal Cuts three days ago. I am kinda having a hard time.

    1. I will space out for 30-45 minutes at a time.
    2. If I just took either I feel good and the rest of the day I can barely stand.
    3. I am under an acute stress.

    Should I discontinue? Will my body begin to adjust or will these caffeine headaches and daydreaming continue? If I finish the bottles will I see any tangible results? Will I just drop dead when I go off all these stims?

    I don't have any experience with this class of supps so those experienced with this stuff please drop some knowledge.

  2. Banned
    HumpTheCook's Avatar
    Stats
    5'10"  BIG lbs.
    Join Date
    Apr 2005
    Age
    30
    Posts
    1,103
    Rep Power
    0
    Level
    25
    Lv. Percent
    54.98%
    Achievements Posting Pro

    no one here is going to be qualified to give you good advice on this. this is something to discuss with doctors. how different supps are going to react to a variety of anti-psychotics is really impossible to predict and a dangerous prediction to make.

    i wish you all the best but strongly recommend you are very cautious with any information you recieve on a message board.
  3. New Member
    b18cyaaa's Avatar
    Stats
    6'2"  232 lbs.
    Join Date
    Jul 2009
    Age
    29
    Posts
    138
    Rep Power
    135
    Level
    10
    Lv. Percent
    37.24%

    I am on 1.5 mg which is a very low dose of a specific anti psychotic. They advise you don't take PWO caff/arginine/creatine supps if you are on scripts for depression/anxiety. I have taken them for 5 years without issue. I have read of others experiencing increased anxiety when taking the mildly harder supplements. I am looking for those with experience to tell me of theirs. Will my body begin to adjust or will these caffeine headaches and daydreaming continue? My doctor is little to no help. He is more of dealer than a doctor.
    •   
       

  4. New Member
    headend's Avatar
    Stats
    5'5"  195 lbs.
    Join Date
    Apr 2010
    Age
    27
    Posts
    29
    Rep Power
    71
    Level
    5
    Lv. Percent
    43.9%

    I would find a doctor that is willing to discuss issues that you feel are important. There are plenty of doctors around and not all of them operate as more of a dealer than a doctor. It might take a couple of tries to get one that works for you though.
  5. Binging on Pure ****ing Rage
    Mulletsoldier's Avatar
    Stats
    5'10"  215 lbs.
    Join Date
    Jan 2006
    Posts
    12,226
    Rep Power
    27066
    Level
    67
    Lv. Percent
    41.19%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    I have no idea what "Animal Cuts" or the other product you are taking are, but: my suggestion would be to Google their ingredients, gain a reasonable understanding of the MOAs of their ingredients, and subsequently take the list with explanation to your pharmacist.

    If your doctor is indeed unhelpful - which many are - it is entirely possible that a pharmacist will have a firmer grasp on possible contraindications between your medicine and compounds with similar methods of action as the supplements you are taking. This way, at the very least, you can gain a reasonable understanding of how the respective pathways of your prescription medications and your supplements may be affecting one another.

    As for your queries, however: there is no definitive answer, nor even any responsible guess one can give. The contraindications between prescription medications and herbal supplements are unstudied, and as a result, any prediction is based off little than what I mentioned above. So, asking "Will I adjust?" is impossible to predict, particularly considering the gravity of your disease.
  6. New Member
    b18cyaaa's Avatar
    Stats
    6'2"  232 lbs.
    Join Date
    Jul 2009
    Age
    29
    Posts
    138
    Rep Power
    135
    Level
    10
    Lv. Percent
    37.24%

    I wasn't aware that depression and OCD are a disease Mullet Soldier. I believe they are on the bottom of the list as far as mental illness is concerned. Talking to my pharmacist sounds like a good idea though. thanks.
  7. Binging on Pure ****ing Rage
    Mulletsoldier's Avatar
    Stats
    5'10"  215 lbs.
    Join Date
    Jan 2006
    Posts
    12,226
    Rep Power
    27066
    Level
    67
    Lv. Percent
    41.19%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    Quote Originally Posted by b18cyaaa View Post
    I wasn't aware that depression and OCD are a disease Mullet Soldier. Talking to my pharmacist sounds like a good idea though. thanks.
    Not entirely sure why you would take offense to your conditions being called a "disease." It was strictly a biological term:


    dis·ease
       /dɪˈziz/ Show Spelled [dih-zeez] Show IPA noun, verb, -eased, -eas·ing.
    –noun

    1. a disordered or incorrectly functioning organ, part, structure, or system of the body resulting from the effect of genetic or developmental errors, infection, poisons, nutritional deficiency or imbalance, toxicity, or unfavorable environmental factors; illness; sickness; ailment.

    I have ADD, and I readily concede it is a disease as such - a symptom or set of symptoms manifest from biological dysfunction. Not negative connotations attached, here.
  8. New Member
    triton185's Avatar
    Stats
    5'11"  208 lbs.
    Join Date
    Feb 2005
    Posts
    433
    Rep Power
    370
    Level
    17
    Lv. Percent
    41.23%

    If you have anxiety issues then you need to steer clear of stimulants. They are the LAST thing that you need when dealing with anxiety and depression. I personally cannot take them.
  

  
 

Similar Forum Threads

  1. md inquiry
    By ctd in forum Supplements
    Replies: 0
    Last Post: 01-01-2011, 12:56 PM
  2. Holy Cow - another Epi Inquiry
    By derker2008 in forum Anabolics
    Replies: 15
    Last Post: 01-27-2009, 06:08 PM
  3. ATD inquiry
    By Red Rat in forum Supplements
    Replies: 14
    Last Post: 12-27-2008, 07:04 PM
  4. How To Fight The Test Crazies?
    By skih00k in forum Anabolics
    Replies: 20
    Last Post: 08-03-2006, 11:12 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in